# SDR CA951101202

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 10192000015
- Condition: Worn
- Location: Wheel Well
- Part time: 14,417 hours
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN)FUEL WAS FOUND LEAKING FROM THE LEFT HAND WHEEL WELL AFTER FLIGHT. THE MOTIVE LINE FROM THE AUXILIARY TANK WAS FOUND CHAFED ON A WIRE BUNDLE TO THE POINT WHERE IT BEGAN TO LEAK. THE WIRE BUNDLE WAS UN TOUCHED.
